MAUDE Adverse Event Report: COLOPLAST A/S FOLYSIL TIEMANN CATH 5/15ML; SILICONE FOLEY CATHETER

COLOPLAST A/S FOLYSIL TIEMANN CATH 5/15ML; SILICONE FOLEY CATHETER
Model Number AA63121002
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 05/28/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information of conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, the catheter has been pulled off by force by the patient, how the catheter is not meant to be used.Catheter has been inserted into a stroke patient (patient is restless , no sensation of illness).Later, patient has pulled off the catheter.Catheter has broken in half and approximately half of the catheter has stayed inside the patient.Patient has been sent to a hospital for an operation to take the catheter out.

Brand Name
FOLYSIL TIEMANN CATH 5/15ML
Common Device Name
SILICONE FOLEY CATHETER
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, da 3050
DA  3050
MDR Report Key5873247
Report Number9610711-2016-00020
Device Sequence Number1504045
Product Code EZL
UDI-Device Identifier03600040128510
UDI-Public03600040128510
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K013174
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/12/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberAA63121002
Device Catalogue NumberAA63121002
Device Lot Number4397047
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2016
Initial Report FDA Received Date08/12/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;